# SDR ABXA070237

- Difficulty date: July 10, 2007
- Submitted: July 12, 2007
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 71,601 hours, 33,823 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 6225046101
- Part serial: 1001
- Condition: Failed
- Location: Cockpit
- Part time: 4,958 hours, 1,436 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STA:  ILN, ON CREW PREFLIGHT, SMOKE DETECTED IN COCKPIT.  ALSO EICAS SCREEN AND LEFT FMC BLANK.  REMOVED UPPER EICAS DISPLAY UNIT AND LEFT FMC DISPLAY UNIT.  INSPECTED WIRING AND CONNECTORS, NO DEFECTS NOTED.  REMOVED AND REPLACED EICAS DISPLAY UNIT AND LEFT FMC.  BOTH UNITS CHECK GOOD IAW B767 MM.  LEFT FMC REMOVED:  P/N: 4038170-905, S/N: 84040157, TSSV: 1001, CSSV: 243.
